# SDR FDEA200812305320

- Difficulty date: December 30, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA532727980080
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANELS, ZONE 131, FLOOR PANEL 131 HG HAS   STRUCTURAL DAMAGES FABRICATED NEW FWD CARGO COMPARTMENT FLOOR PANEL, IAW SAMPLE,PANEL 131 HG, IAW SRZ-25-005,ON TRAVELER, NR T8/773384.
